# SDR DXTA2016101206318

- Difficulty date: October 12, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 7,950 hours, 5,635 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 30743632
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FEET AT 93 % N1, THE NR 1 ENGINE COMPUTER LIGHT ILLUMINATED.  THE LEFT ENGINE ROLLED BACK APRX 20 % N1. QRH CHECKLIST WAS COMPLETED. LIGHT REMAINED ILLUMINATED THE ENTIRE TIME UNTIL ENGINE SHUTDOWN.  REMOVED AND REPLACED THE LT ENGINE WIRING HARNESS IAW LMM 72-00-02.  REPOSITIONED THE LT DIGITAL ELECTRONIC ENGINE COMPUTER (DEEC) TO RT POSITION AND REPOSITIONED THE RT DEEC TO LT POSITION IAW MM 76-20-00.  RAN AIRCRAFT LEFT AND RIGHT ENGINES OPS CHECKED GOOD.
